Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 22, NWS Norman, OK

May 7, 2007Comanche County, Grady County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 7, 2007, 6:22 AM CDT for Comanche County, Grady County, Oklahoma. It took effect at May 7, 2007, 6:28 AM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2007, 6:22 AM CDT (11:22 UTC)
In effect from
May 7, 2007, 6:28 AM CDT
Expired
May 7, 2007, 9:15 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Whole counties

Counties Comanche County, OK, Grady County, OK

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2453 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2453 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 071128
FFWOUN
OKC031-051-071415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
622 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GRADY COUNTY IN CENTRAL OKLAHOMA...
  COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 915 AM CDT

* AT 622 AM CDT...VERY HEAVY RAIN WAS CONTINUING TO FALL OVER 
CENTRAL AND NORTHEAST COMANCHE COUNTY... AND MUCH OF GRADY COUNTY. 
RADAR RAINFALL ESTIMATES AND OKLAHOMA MESONET RAINFALL MEASUREMENTS 
INDICATE THAT OVER TWO INCHES OF RAIN HAS FALLEN IN THESE AREAS 
SINCE AROUND 4 AM. MEANWHILE... THUNDERSTORMS WITH HEAVY RAIN 
CONTINUE TO FORM ACROSS THE AREA AND MOVE NORTHEAST. THE HEAVIEST 
RAINS WILL LIKELY OCCUR ALONG A BAND EXTENDING FROM LAWTON... 
NORTHEAST THROUGH STERLING... TO CHICKASHA... TO AMBER. 

* LOCATIONS IN THE WARNING INCLUDE AMBER...BRIDGE CREEK...
  CHICKASHA...ELGIN...FLETCHER...FORT SILL...LAWTON...MIDDLEBERG...
  NINNEKAH...NORGE...POCASSET...STERLING...TABLER AND TUTTLE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 29 AND 101.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

LAT...LON 3444 9856 3449 9839 3500 9767 3533 9765
      3533 9785 3490 9814 3455 9865

$$

CJS
1 follow-up statement
000 
WGUS74 KOUN 071403
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
901 AM CDT MON MAY 7 2007

OKC031-051-071415-
GRADY OK-COMANCHE OK-
901 AM CDT MON MAY 7 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
COMANCHE AND GRADY COUNTIES...

AT 901 AM CDT...THE AREA OF CONCERN...ALONG AND NEAR INTERSTATE 44 
FROM AROUND LAWTON TO SOUTHWEST OKLAHOMA CITY REMAINS RAIN-FREE AND 
NO FURTHER RAIN ACTIVITY IS EXPECTED THIS MORNING. HOWEVER...AREAS 
OF HIGH WATER WILL CONTINUE THROUGH MID-MORNING IN LOW-LYING AREAS. 
SLOW DOWN IN AREAS WHERE WATER IS COVERING THE ROADWAY...OR HAD BEEN 
OVER THE ROADWAY. SOME ROADS MAY BE WASHED OUT AND YOU MAY NOT HAVE 
TIME TO STOP.

LOCATIONS IN THE WARNING INCLUDE CHICKASHA AND LAWTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

LAT...LON 3444 9856 3449 9839 3500 9767 3533 9765
      3533 9785 3490 9814 3455 9865

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 7, 3:52 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 7, 3:52 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CDT MON MAY 7 2007

.DISCUSSION...
ONGOING THUNDERSTORMS THROUGH MUCH OF CENTRAL AND SW
OKLAHOMA... AND PARTS OF WESTERN N TEXAS THIS MORNING. CURRENT
ACTIVITY WILL LEAVE A BOUNDARY ACROSS PARTS OF CENTRAL AND
SOUTHWEST OKLAHOMA WHICH COULD CONTINUE TO ACT AS A FOCUS FOR
ADDITIONAL RAIN DURING THE DAY. WILL REALIGN THE FLOOD WATCH TO
PICK UP MORE OF CENTRAL AND SOUTHWEST OKLAHOMA AND PARTS OF
WESTERN N TX FOR TODAY. VERY MOIST FLOW SHOULD CONTINUE TO MOVE
OVER THE BOUNDARY... ALTHOUGH LOWER LEVEL WIND SPEEDS MAY DIMINISH
BY AFTERNOON. NO MAJOR CHANGES TO CURRENT FORECAST AS UPPER TROUGH
TO THE WEST WILL CONTINUE A CHANCE FOR T-STORMS FOR THE NEXT
SEVERAL DAYS. CURRENT NAM INDICATES THAT AS WE MOVE INTO MID
WEEK THE STRONGEST PART OF THE UPPER SYSTEM MAY TEND TO TRACK MORE
ACROSS TEXAS WHICH WOULD DECREASE ACTIVITY SOMEWHAT ACROSS OUR
AREA... ESPECIALLY OVER THE NORTHWEST. HOWEVER... GFS IS STILL
BRINGING THE UPPER LOW FARTHER NORTH... SO WILL NOT MAKE ANY MAJOR
CHANGES ATTM. LOOKS LIKE RAIN SHOULD BE FINALLY EXITING THE CWA BY
SATURDAY...ALTHOUGH WOULD NOT BE SURPRISED TO SEE A FEW SHOWERS
LINGERING IN THE SOUTHEAST AT THAT TIME. TEMPERATURES WILL BE MILD
THROUGH THE PERIOD WITH FAIRLY EXTENSIVE CLOUD COVER KEEPING THEM
RELATIVELY CLOSE TO NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  79  65  78  64 /  80  60  50  60
HOBART OK         80  60  77  60 /  70  60  50  60
WICHITA FALLS TX  82  66  81  63 /  60  60  50  60
GAGE OK           73  54  75  55 /  50  50  40  50
PONCA CITY OK     76  64  78  63 /  70  60  50  50
DURANT OK         84  67  83  64 /  50  40  30  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THIS AFTERNOON FOR OKZ007-008-012-013-
     016>020-022>031-035-037>040-044-045.

TX...FLOOD WATCH THROUGH THIS AFTERNOON FOR TXZ085-086-088>090.

&&

23/32
Hazardous weather outlook, May 6, 10:15 PM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT SUN MAY 6 2007

OKZ004>048-050>052-TXZ083>090-071200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1015 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MOST OF SOUTHEAST...CENTRAL AND WESTERN OKLAHOMA...AND
WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND WEST OF INTERSTATE 35...AND
INCLUDES ALL OF WESTERN NORTH TEXAS.

TIMING...
THUNDERSTORMS WILL PERSIST OVERNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN ON SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.

IMPACTS...
TORNADOES WILL BE POSSIBLE...ESPECIALLY WITH THE STORMS EAST OF
INTERSTATE 35 IN SOUTHEAST AND EAST CENTRAL OKLAHOMA. THE MAIN
THREATS FROM STORMS MOVING THROUGH WESTERN NORTH TEXAS AND WESTERN
OKLAHOMA FROM SOUTHWEST WILL BE HAIL UP TO THE SIZE OF
GOLFBALLS...WINDS TO 70 MPH...AS WELL AS FLOODING FROM TORRENTIAL
RAIN.

DISCUSSION...
VERY MOIST LOW LEVELS AND FAVORABLE LOW LEVEL SHEAR WILL ENHANCE THE
THREAT OF TORNADOES WITH THE STORMS MOVING THROUGH EAST CENTRAL AND
SOUTHEAST OKALHOMA. THE TORNADO THREAT APPEARS TO BE A BIT LOWER
FARTHER WEST HOWEVER HEAVY RAIN AND FLOODING WILL BE A CONCERN AS
THE STORMS MOVE SLOWLY TO THE NORTH-NORTHEAST MOVING REPEATEDLY OVER
THE SAME AREAS. A FEW STORMS MAY STILL PRODUCE LARGE HAIL AND GUSTY
WINDS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN WILL CAUSE LOCAL FLOODING IN AREAS THAT ARE
AFFECTED BY REPEAT THUNDERSTORM ACTIVITY. A FLOOD WATCH IS IN EFFECT
FOR WESTERN OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THERE IS A A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE AREA FROM
MONDAY INTO WEDNESDAY AS THE UPPER LEVEL STORM SYSTEM TO THE WEST
MOVES SLOWLY EAST. DAY TO DAY CHANGES IN THE LOCATION OF A WEAK COLD
FRONT AND OUTFLOW BOUNDARIES WILL AFFECT THE MOST LIKELY LOCATIONS
FOR SEVERE THUNDERSTORM DEVELOPMENT. THUNDERSTORMS MAY PERSIST
THROUGH FRIDAY.

ALONG WITH THE RISK OF SEVERE WEATHER THROUGH THE MIDDLE OF THE
WEEK... THERE WILL BE A POTENTIAL FOR WIDESPREAD HEAVY RAIN
DEVELOPING WHICH MAY LEAD TO FLOODING.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.

II

In the hours before

Special weather statement, May 7, 3:57 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
357 AM CDT MON MAY 7 2007

OKZ024-025-027-029-070920-
CANADIAN OK-OKLAHOMA OK-CLEVELAND OK-GRADY OK-
357 AM CDT MON MAY 7 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...GRADY
AND OKLAHOMA COUNTIES.

A GUST FRONT WITH STRONG WINDS WAS LOCATED FROM 4 MILES EAST OF EL
RENO TO 4 MILES SOUTHEAST OF UNION CITY TO NEAR POCASSET AT 357 AM
CDT...MOVING EAST AT 45 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH
THIS GUST FRONT AND THE THUNDERSTORMS IN THE AREA.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CANADIAN...CLEVELAND...GRADY AND OKLAHOMA COUNTIES...
INCLUDING THE CITIES OF EL RENO AND OKLAHOMA CITY...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT
FOR THREATENING WEATHER CONDITIONS.

..SPEG.
Special weather statement, May 7, 4:23 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
423 AM CDT MON MAY 7 2007

OKZ037-038-044-071000-
COTTON OK-TILLMAN OK-COMANCHE OK-
423 AM CDT MON MAY 7 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE...COTTON AND
TILLMAN COUNTIES.

STRONG THUNDERSTORMS WERE LOCATED FROM DAVIDSON TO NEAR CHATTANOOGA
AT 423 AM CDT...MOVING NORTH AT 25 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. HEAVY RAIN IS ALSO
LIKELY WHICH COULD RESULT IN AREAS OF FLOODING.

PEOPLE IN COMANCHE...COTTON AND TILLMAN COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, May 7, 4:40 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
440 AM CDT MON MAY 7 2007

OKZ038-071000-
COMANCHE OK-
440 AM CDT MON MAY 7 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF INDIAHOMA AT
440 AM CDT...MOVING NORTHEAST AT 30 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN COMANCHE COUNTY...INCLUDING THE CITY OF LAWTON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

..SPEG.
Special weather statement, May 7, 4:52 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
452 AM CDT MON MAY 7 2007

OKZ025-028-029-071015-
OKLAHOMA OK-CLEVELAND OK-MCCLAIN OK-
452 AM CDT MON MAY 7 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...MCCLAIN AND
OKLAHOMA COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SOUTHWESTERN OKLAHOMA
CITY TO JUST NORTH OF LINDSAY AT 452 AM CDT...MOVING NORTHEAST AT 25
MPH. HEAVY RAIN... SMALL HAIL AND WIND GUSTS TO NEAR 40 MPH WILL BE
POSSIBLE WITH THIS LINE OF STORMS. FREQUENT LIGHTNING WILL ALSO
OCCUR.

CJS
Special weather statement, May 7, 5:15 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
515 AM CDT MON MAY 7 2007

OKZ037-038-071030-
TILLMAN OK-COMANCHE OK-
515 AM CDT MON MAY 7 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND TILLMAN
COUNTIES.

STRONG THUNDERSTORMS WERE LOCATED OVER LAWTON AND JUST EAST OF
FREDERICK AT 515 AM CDT...MOVING NORTH AT 25 MPH. SMALL HAIL...
HEAVY RAIN AND WINDS TO NEAR 45 MPH ARE LIKELY WITH THESE STORMS.

CJS
Special weather statement, May 7, 6:00 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
600 AM CDT MON MAY 7 2007

OKZ038-071115-
COMANCHE OK-
600 AM CDT MON MAY 7 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER NORTHERN LAWTON AT 600 AM
CDT...MOVING NORTHEAST AT 25 MPH. SMALL HAIL AND VERY HEAVY RAIN IS
LIKELY WITH THIS STORM. FLOODING ALONG SMALL STREAMS AND OTHER POOR
DRAINAGE AREAS WILL BE POSSIBLE.

CJS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:01 PM CDTSevere Thunderstorm WarningOUNCuster44 min
May 6, 8:01 PM CDTSevere Thunderstorm WarningOUNGreer44 min
May 6, 8:22 PM CDTSevere Thunderstorm WarningOUNBeckham53 min
May 6, 8:53 PM CDTTornado WarningOUNSeminole37 min
May 6, 9:11 PM CDTSevere Thunderstorm WarningOUNWashita64 min
May 6, 9:20 PM CDTSevere Thunderstorm WarningOUNLincoln25 min
May 6, 9:29 PM CDTTornado WarningOUNPottawatomie, Seminole31 min
May 6, 9:45 PM CDTSevere Thunderstorm WarningOUNLincoln45 min
May 6, 9:54 PM CDTTornado WarningOUNLincoln36 min
May 6, 10:30 PM CDTSevere Thunderstorm WarningOUNLincoln45 min
May 6, 11:54 PM CDTFlash Flood WarningOUNBeckham, Custer, Washita4 hr
May 7, 12:57 AM CDTSevere Thunderstorm WarningOUNCotton48 min
May 7, 1:13 AM CDTSevere Thunderstorm WarningOUNComanche, Stephens47 min
May 7, 1:49 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady41 min
May 7, 2:02 AM CDTSevere Thunderstorm WarningOUNStephens32 min
May 7, 2:19 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma41 min
May 7, 3:14 AM CDTTornado WarningOUNPottawatomie19 min
May 7, 3:29 AM CDTSevere Thunderstorm WarningOUNLincoln46 min
May 7, 6:47 AM CDTSevere Thunderstorm WarningOUNAtoka43 min
May 7, 7:00 AM CDTFlash Flood WarningOUNCleveland, McClain, Oklahoma3 hr
May 7, 8:29 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan61 min
May 7, 9:29 AM CDTFlash Flood WarningOUNAtoka, Bryan3 hr
May 7, 9:31 AM CDTSevere Thunderstorm WarningOUNAtoka44 min
May 7, 9:56 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan64 min
May 7, 10:41 AM CDTSevere Thunderstorm WarningOUNBryan, Marshall49 min
May 7, 11:07 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love23 min
May 7, 11:31 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Marshall, Murray, Stephens44 min
May 7, 11:55 AM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall3 hr
May 7, 12:07 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray38 min

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.